# SDR SWAA2022110967928

- Difficulty date: November 5, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 33,094 hours, 15,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BREAK PANEL CRACKED IN THE AIR CONDITIONING DISTRIBUTION BAY IN FORWARD CARGO COMPARTMENT AT B.S. 540. / [01] REMOVED AND REPLACED BREAK PANEL ASSEMBLY IAW SRM 51-40-02-0G-0-B00069.
